# SDR WX0A2025122232682

- Difficulty date: December 20, 2025
- Submitted: December 22, 2025
- Operation: Air carrier
- Aircraft: N262NV
- Make and model: Airbus A320-214
- Aircraft serial: 4122
- Aircraft time: 38,259 hours, 24,082 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

(AIRCRAFT NOT GROUNDED) REAR JUMPSEAT FLASHLIGHT NOT BLINKING ON PREFLIGHT.  REMOVED AND REPLACED FLASHLIGHT BATTERY AT REAR JUMPSEAT IAW ASTRONICS CMM 25-60-02. OP TEST GOOD. T
